# SDR IPXA10561417

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO RT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE IS GOUGED AT BS 810, RBL 23.  FWD RT FLOOR TO SIDEWALL SUPPORT WILL BE REPLACED ON CC870405.
